# SDR AALA980465

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND GOUGE IN NR 8 SEAT TRACK AT FRAME NR 31 IN FORWARD CABIN.  BLENDED OUT DAMAGED AREA AND REPAIRED PER ESO 30595 DATED 3-4-98.  (M)
